# SDR ASOA20160228015H

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 23,542 hours, 15,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98806
- Condition: Discharged
- Location: Emergency Light
- Part time: 14,503 hours, 10,709 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE RT & LT FORWARD EXTERIOR OVERWING LIGHTS AND THE FWD AISLE EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
